# SDR GTIA9901061

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 1/2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1 AND 2 OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK B5-40 IAW 33-53-0.  OPERATIONAL CHECKS GOOD.  (M)
